MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO

RADIOMETER MEDICAL APS SAFEPICO
Model Number 956-613
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint on (b)(6) 2024, the nurse opened the blister, and found there was a lint in the syringe (safepico).The user replaced with a new sampler.There was no harm reported.From the data provided it is unknown if the lint was coming through the blister or if the lint was completely inside the blister.
 
Additional Manufacturer Narrative
The radiometer investigation has not found any nonconformity with the product in in this case.On the photo provided by the customer is a visible white foreign matter inside cylinder.The matter visible on the internal surface of samplers' cylinders is erucamide.Erucamide is present "by design" and it's presence as well as amount does not influence product's performance.All of available reference samples have been checked in visual inspection.All reference samples are within specification.No issues found.

Brand Name
SAFEPICO
Common Device Name
SAFEPICO
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
ditte krøyer
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key18967055
Report Number3002807968-2024-00016
Device Sequence Number20386781
Product Code JKA
UDI-Device Identifier05700699566133
UDI-Public(01)05700699566133(17)250921(10)PE11
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number956-613
Device Lot NumberPE11
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Supplement Date Received by Manufacturer04/30/2024
Initial Report FDA Received Date03/25/2024
Supplement Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown